I am 30 years old and I have a rough spot in part from the head of the penis .. Has been used creams like Nivea cream and 21, but did not yield a result .. Is there a medical ointment recommended by such a situation ..
It can be due to dry skin, seborrheic dermatitis , eczema or psoriasis skin. The mainstay of management is liberal use of moisturizers after washing with luke warm water. Soap should be used minimally. Moisturizers should be reapplied liberally during the day.You can also use a topical cortisone (steroid) cream or ointment like dermacort(hydrocortisone). Adding a humidifier to the central heating system of your home or using a humidifier also helps.
If still the symptoms persist then the above mentioned possibilities need to be ruled out. Please consult a dermatologist in that case.
I hope it helps. Take care and regards.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.